# SDR 96ZZZX4776

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Tube
- Part number: 82960010191
- Condition: Failed
- Location: Nr 2 Hyd Syst
- Part time: 358 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEN/JAC - FLT 7532 - EN ROUTE APPROXIMATELY 40 MILES OUT OF DEN, EXPERIENCED NR 1 HYD SYSTEM PRESSURE AND QUANTITY LOSS.  THE CREW THEN DELCARED AN EMERGENCY AND RETURNED TO DEN WITHOUT INCIDENT.  MAINTENANCE INSPECTED ACFT AND FOUND A HYD LINE, P/N 82960010191, AT THE NR 2 SPU WHICH HAD CRACKED AT THE FLARE.  THE LINE WAS REPLACED BY A TEMPORARY FLEXIBLE LINE, P/N DSC-252B40124, PER AMM TO BE REPLACED WITHIN 200 FLIGHT CYCLES.  THE NR 2 HYD SYSTEM WAS THEN SERVICED AND LEAK CHECKED WITH NO DISCREPANCIES AND THE ACFT WAS RETURNED TO SERVICE.
